# SDR IPXA13579651

- Difficulty date: July 27, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 20,759 hours, 14,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545721
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1S3, MAIN DECK FLOORBOARD 231XSF HAS NUMEROUS PUNCTURES.   FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H .
